# SDR SCNA97022

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMERGENCY LIGHT IN MID CABIN INOP.  REMOVED AND REPLACED BATTERY PACK AND OPS CHECKED GOOD.
